# SDR 2007UALA01237

- Difficulty date: April 17, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 60,909 hours, 9,970 cycles
- Engine: Pwa PW4060
- Engine time: 60,886 hours, 9,155 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 60,886 hours, 9,156 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE TO NR 1 ENGINE.  ACCOMPLISHED BOROSCOPE INSP OF NR 1 ENG HPC 5TH, 6TH, 10TH AND 11TH STG BLADES PER MM 72-00-00.  FOUND 1 EA 6TH STG BLADE WITH LARGE TEAR IN AREA C OF L/E BEYOND FLYBACK LIMITS, 18 EA 10TH STG BLADES WITH DAMAGE BEYOND LIMITS IN AREA B AND C, AND 2 EA 11TH STG BLADES WITH LARGE TEARS BEYOND LIMITS IN AREA C.  BY- 41440:  REMOVED ENG 717676 & REPLACED.  COMPLETED VERIFICATION FLIGHT & ENGINE TESTED GOOD.
